| Model Number |
BIO-COMPSI CRKSCRW FT 4.5X 14MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff suture the device broke off when screwing in.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual inspection identified that the implant 4.5mm bio-corkscrew of the 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire® had broken off.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not provided.Per dfu-0087-13 rev 0, section g- precautions: 3.Make sure to use the recommended drill bit or punch to create the bone socket.The most likely cause can be attributed to improper bone preparation or prying/leveraging the screw during insertion.